ADVERTISEMENT

Q. Am I getting vibration sensation in feet because of low vitamin B12?

Answered by
Dr. Aida Quka
and medically reviewed by Dr. Divya Banu M
This is a premium question & answer published on Nov 18, 2019 and last reviewed on: Nov 19, 2019

Hello doctor,

For the past one month I have been experiencing a feeling of something vibrating under my left foot. The feeling goes away when I walk, run or even rub my foot with any object. I find this quite distressing and I have been finding it very difficult to fall asleep.

Two years back I was treated for severe pricking pain all over my body and a few other symptoms, one of which a rhythmic vibration, but then it was on the top of my foot but now the feeling is present at the bottom and the vibration is much less rhythmic. I was prescribed Pregabalin for a month. I was diagnozed with low levels of B12 and prescribed a daily 1000 mcg B12 supplement. I got a blood test done recently and B12 levels were normal. I am concerned about this new development as it affects my daily life. Please help me find a solution.

#

Hello,

Welcome to icliniq.com.

I have read carefully your question and would explain that your symptoms could be related to peripheral neuropathy, probably caused by low B12 levels. Anyway, a pinched nerve cannot be excluded. For this reason, I recommend performing nerve conduction studies in order to investigate for possible neuropathy or a pinched nerve (tarsal tunnel syndrome).

Hi doctor,

Thank you for your response. Two years back a blood test showed high levels of uric acid. Could this be a cause?

#

Hi,

Welcome back to icliniq.com.

Yes, it can also influence in all this clinical situation. For this reason I recommend checking uric acid levels again and discussing with your doctor on the possible treatment options.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Can vitamin B12 deficiency cause depression and anxiety?

Hello doctor, My best friend has been suffering lately from deficiency of vitamin B12 ... Our doctor informed us that he suffers from depression and anxiety because of vita...   Read full

I am suffering from burning sensation on the feet for three days. Kindly advice.

.. burning feet include peripheral neuropathy and plantar fasciitis. I suggest you use footwear even at home and take over-the-counter pain medications to alleviate pain. You may also use Diclofenac gel for local application. If the symptoms do not s...   Read full

Can vitamin B12 deficiency cause chest pain?

I have been diagnosed with a vitamin B12 deficiency and I am taking medicines from last month ... Thank you doctor, My vitamin B12 leve...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Alzheimer's Disease - an Overview
Alzheimer's is a neurodegenerative condition that can seriously hamper one's day to day activities and quality of life. ...  Read more»
My father is experiencing hospital delirium after ankle surgery. Please help.
Hi doctor, I am concerned about drug interaction for my father. He is experiencing hospital delirium after surgery. My ...  Read more»
Is there a chance for dengue reattack in the same season?
Hi doctor, I was diagnosed with dengue towards the end of last month. I was hospitalized for five days. I went through...  Read more»

Ask your health query to a doctor online?

Ask a Neurologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.